Extremal subspaces in an areal space
Colloquium Mathematicum, Tome 26 (1972) no. 1, pp. 183-192
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_26_1_183_192,
author = {E. T. Davies},
title = {Extremal subspaces in an areal space},
journal = {Colloquium Mathematicum},
pages = {183--192},
year = {1972},
volume = {26},
number = {1},
doi = {10.4064/cm-26-1-183-192},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-26-1-183-192/}
}
E. T. Davies. Extremal subspaces in an areal space. Colloquium Mathematicum, Tome 26 (1972) no. 1, pp. 183-192. doi: 10.4064/cm-26-1-183-192
Cité par Sources :